| Model Number |
2C6723 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that two (2) y-type blood solution sets leaked from a hole.The device contained anesthesia.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information: h4, h6, h11.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The devices were not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: d9, h3, h6 (update codes), h11.H11: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Pressure test and clear passage test were performed, and leak was observed at the hand pump in the upstream part.The reported condition was verified.The cause of the reported condition was due to supplier-related material damage related to the manufacturing process.Should additional relevant information become available, a supplemental report will be submitted.